# SDR CA020405009

- Difficulty date: May 24, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,201 hours
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1C2710FR
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AFT BOOST PUMP NOT FUNCTIONAL.
